Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 16, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Jul 13, 2017, 5:28 PM EDT for Pickaway County, Ohio. It took effect at Jul 14, 2017, 1:51 AM EDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2017, 5:28 PM EDT (21:28 UTC)
- In effect from
- Jul 14, 2017, 1:51 AM EDT
- Expired
- Jul 15, 2017, 1:04 PM EDT
- In force
- 35 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pickaway County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Circleville (CRCO1). The gauge peaked at 15.11 ft at Jul 14, 2017, 10:00 PM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03230700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
121
WGUS41 KILN 132128
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
528 PM EDT Thu Jul 13 2017
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Scioto River at Circleville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC129-140928-
/O.NEW.KILN.FL.W.0016.170714T0551Z-170715T1036Z/
/CRCO1.1.ER.170714T0551Z.170714T1200Z.170715T0436Z.NO/
528 PM EDT Thu Jul 13 2017
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Scioto River at Circleville
* from late tonight to Saturday morning.
* At 4 PM the stage was 10.1 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage after midnight tonight and
continue to rise to near 18.2 feet by tomorrow morning. The river will
fall below flood stage by early Saturday morning.
* At stages near 18 feet, low-lying areas north of Circleville near
Little Walnut begin to flood. Flooding also worsens at the
intersection of Canal Road and State Route 104 and on Island Road
north of Circleville. Backwater flooding occurs along Big Darby Creek
near Circleville.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$8 follow-up statements
941
WGUS81 KILN 140224
FLSILN
Flood Statement
National Weather Service Wilmington OH
1024 PM EDT Thu Jul 13 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-141024-
/O.EXT.KILN.FL.W.0016.170714T0632Z-170715T1240Z/
/CRCO1.1.ER.170714T0632Z.170714T1800Z.170715T0640Z.NO/
1024 PM EDT Thu Jul 13 2017
...Flooding now expected to continue until Saturday morning...
The Flood Warning continues for
The Scioto River at Circleville
* from late tonight to Saturday morning.
* At 9 PM the stage was 13.2 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage after midnight tonight and
continue to rise to near 16.6 feet by early tomorrow afternoon.The
river will fall below flood stage early Saturday morning.
* At stages near 17 feet, lowland flooding continues along the river,
with flooding along Island Road worsening. Canal Road near State
Route 104 also has flooding, as well as Cooks Creek Golf Course and
State Route 762 in northern Pickaway County.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$642
WGUS81 KILN 140657
FLSILN
Flood Statement
National Weather Service Wilmington OH
257 AM EDT Fri Jul 14 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-141457-
/O.EXT.KILN.FL.W.0016.000000T0000Z-170715T1200Z/
/CRCO1.1.ER.170714T1026Z.170714T1800Z.170715T0600Z.NO/
257 AM EDT Fri Jul 14 2017
The Flood Warning continues for
The Scioto River at Circleville
* until Saturday morning.
* At 2 AM the stage was 14.0 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage this morning and continue to
rise to near 16 feet by this afternoon.The river will fall below
flood stage after midnight tonight.
* At stages near 16 feet, lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$377
WGUS81 KILN 141354
FLSILN
Flood Statement
National Weather Service Wilmington OH
954 AM EDT Fri Jul 14 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-142154-
/O.EXT.KILN.FL.W.0016.000000T0000Z-170715T1312Z/
/CRCO1.1.ER.170714T1240Z.170715T0000Z.170715T0712Z.NO/
954 AM EDT Fri Jul 14 2017
...Flooding now expected to continue until Saturday morning...
The Flood Warning continues for
The Scioto River at Circleville
* until Saturday morning.
* At 9 AM the stage was 15.0 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late this morning and continue
to rise to near 15.8 feet by this evening.The river will fall below
flood stage early tomorrow morning.
* At stages near 16.0 feet, Lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$764
WGUS81 KILN 142141
FLSILN
Flood Statement
National Weather Service Wilmington OH
541 PM EDT Fri Jul 14 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-150541-
/O.EXT.KILN.FL.W.0016.000000T0000Z-170715T1800Z/
/CRCO1.1.ER.170714T1240Z.170715T0000Z.170715T1200Z.NO/
541 PM EDT Fri Jul 14 2017
...Flooding is now expected to continue until Saturday afternoon...
The Flood Warning continues for
The Scioto River at Circleville
* until Saturday afternoon.
* At 4 PM the stage was 15.9 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river will continue rising to near 16.1 feet by Friday evening. The
river will fall below flood stage Saturday morning.
* At stages near 16 feet, lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$133
WGUS81 KILN 150330
FLSILN
Flood Statement
National Weather Service Wilmington OH
1130 PM EDT Fri Jul 14 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-151130-
/O.EXT.KILN.FL.W.0016.000000T0000Z-170715T1836Z/
/CRCO1.1.ER.170714T1240Z.170715T0030Z.170715T1236Z.NO/
1130 PM EDT Fri Jul 14 2017
...Flooding now expected to continue until Saturday afternoon...
The Flood Warning continues for
The Scioto River at Circleville
* until Saturday afternoon.
* At 10 PM the stage was 15.9 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is cresting and will begin to fall later tonight. The river will fall below flood stage Saturday morning.
* At stages near 16 feet, lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$966
WGUS81 KILN 150851
FLSILN
Flood Statement
National Weather Service Wilmington OH
451 AM EDT Sat Jul 15 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-151651-
/O.CON.KILN.FL.W.0016.000000T0000Z-170715T1836Z/
/CRCO1.1.ER.170714T1240Z.170715T0030Z.170715T1236Z.NO/
451 AM EDT Sat Jul 15 2017
The Flood Warning continues for
The Scioto River at Circleville
* until this afternoon.
* At 3 AM the stage was 15.7 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this afternoon.
* At stages near 16 feet, lowland flooding continues along the river
and about one foot of water can be expected along portions of Island
Road.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$091
WGUS81 KILN 151406
FLSILN
Flood Statement
National Weather Service Wilmington OH
1006 AM EDT Sat Jul 15 2017
...The Flood Warning continues for the following rivers...
Scioto River at Circleville
OHC129-152017-
/O.EXT.KILN.FL.W.0016.000000T0000Z-170715T2017Z/
/CRCO1.1.ER.170714T1240Z.170715T0030Z.170715T1417Z.NO/
1006 AM EDT Sat Jul 15 2017
...Flooding now expected to continue until this afternoon...
The Flood Warning continues for
The Scioto River at Circleville
* until this afternoon.
* At 9 AM the stage was 15.2 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* The river will continue to fall to below flood stage by late this
morning.
* At stages near 15.0 feet, low-lying agricultural and bottom land
becomes flooded, while flooding begins along Island and Canal Roads.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$988
WGUS81 KILN 151704
FLSILN
Flood Statement
National Weather Service Wilmington OH
104 PM EDT Sat Jul 15 2017
...The Flood Warning is cancelled for the following rivers...
Scioto River at Circleville
OHC129-151734-
/O.CAN.KILN.FL.W.0016.000000T0000Z-170715T2017Z/
/CRCO1.1.ER.170714T1240Z.170715T0030Z.170715T1444Z.NO/
104 PM EDT Sat Jul 15 2017
The Flood Warning is cancelled for
The Scioto River at Circleville
* At 12 PM the stage was 14.8 feet.
* The river fell below flood stage around noon.
* Flood stage is 15 feet.
* The river will continue to fall to 12.5 feet by tomorrow morning.
* At stages near 15.0 feet, Low-lying agricultural and bottom land
are flooded.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jul 13, 3:37 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 13, 3:37 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
337 PM EDT Thu Jul 13 2017
.SYNOPSIS...
Thunderstorm chances will continue today as a cold front slowly
moves south into the Ohio Valley. Very heavy rain will be
possible with some of the storms. Rain chances will continue to
shift south on Friday, before clearing the area on Friday
afternoon. Slightly cooler and drier conditions are anticipated
for the weekend, until thunderstorm chances begin again on
Sunday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The initial WSW-to-ENE band of convection this morning has
essentially run its course, but it left behind several other
areas of developing convection that have followed near-parallel
paths across the ILN forecast area. With additional thunderstorm
development expected, the threat for heavy rainfall is not
over.
Little has changed with respect to the environment from the last
forecast update. LAPS and RAP analyses indicate precipitable
water values exceeding 2" across the ILN CWA, and surface
dewpoints have climbed into the middle to upper 70s for most of
the area. In some isolated locations where early-morning
rainfall combined with late-morning and afternoon sunshine (such
as Butler County OH) both dewpoints and temperatures have risen
markedly, actually briefly putting heat indices over 100
degrees. There is a regime of low-level SW flow and deep-layer
WSW flow, providing a continued unimpeded feed of moisture into
the region -- despite (and even north of) the previous
convection that has already occurred. While the surface cold
front remains well upstream, low level flow is broadly
convergent over the region, and there may be some degree of
upper jet support -- though the jet across southern Michigan is
sort of broad, the northern Ohio Valley region is in a
favorable quadrant. Thus, this is a pattern that continues to
favor convective development and heavy rainfall, even in the
face of earlier storms. Unfortunately, high-resolution models
continue to struggle with initialization and future development,
with a wide array in simulated radar and QPF solutions from
various models this morning. Predicting individual storm timing
will be difficult (if not impossible) especially with a lack of
stronger features to focus storms on. However, despite the
current lack of storms on the radar, this forecast will continue
to call for storms through peak heating and into the evening.
It may not even be the current isolated storms that present the
biggest problem -- the cumulus field over west-central Indiana
is becoming significantly congested (with orphan anvils) and
there is some support for continued development in this region
from the 18Z HRRR.
No change was made to the flash flood watch, though the threat
for heavy rain may soon end for the far northern tier of ILN
counties.
In terms of the severe threat, as peak heating approaches (with
a good pool of DCAPE anywhere south of the earlier convection)
chances for strong to severe downdrafts will increase. Still not
looking at a significant severe threat, but some severe storms
are possible, mainly with a damaging wind risk (especially if
any forward propagating segments can develop out of some
stronger updrafts). The unimpressive shear does not support
large-scale storm organization, which will likely limit the
severe risk today to isolated instances.
Overnight, the forecast will allow for a quick cut-off to PoPs
in the north and a gradual decrease in PoPs further south. Warm
min temps are expected, with upper 60s in the NW to lower 70s
(maybe even mid 70s) in the SE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
With the cold front still taking its time moving through the ILN
CWA on Friday, chances for storms will continue, mainly for the
southeastern half of the forecast area. The environment ahead
of the cold front will remain very similar to today -- quite
moist and generally unstable, but weakly sheared. Thus, similar
threats may be possible in the southeastern CWA tomorrow through
early afternoon -- a very marginal severe risk, but a decent
threat for heavy rain. By evening, all chances for precipitation
will be ending, as dewpoints behind the front drop into the
lower to mid 60s. Though Friday is likely to still be relatively
warm -- generally lower to mid 80s -- the drier conditions will
allow for min temps Friday night to drop well into the 60s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Period begins with high pressure centered over the mid Mississippi
Valley, extending east into the region. The GFS is in the minority
as it produces some pop up showers Saturday afternoon. Expect some
cu to develop, put will keep the forecast dry at this point. Highs
will be between 80-85 degrees.
Models continue to advertise a frontal passage Sunday night. Ahead
of the front Sunday afternoon, the GFS remains a little quicker in
dropping QPF into the nw counties. Will carry slight chance the PoPs
in the nw. Overnight Sunday night as the front drops through the
region, scattered convection should affect the fa. The front lingers
near the Ohio at 12Z Monday, so kept chance PoPs for the first part
of the day. Highs Monday will be in the lower to mid 80s.
Models differ with how strong the upper ridging will be for the
middle of next week. THe GFS is a little flatter and therefore
allows pcpn to begin to work into the region by Wednesday. Kept most
of the region dry Wednesday, then went chance PoPs Thursday.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Chances for thunderstorms will be the main issue for the TAF
sites. Most of the airports have already been affected today,
and chances for storms will remain the highest over the next
several hours, before diminishing later in the evening. Storms
have been producing heavy rainfall, and IFR visibilities are
likely where storms occur.
As storm chances wane overnight, some MVFR ceilings are expected
to develop. These will likely persist into Friday morning,
before lifting to VFR.
Winds on Friday will eventually shift to the NNW behind a cold
front.
OUTLOOK...Thunderstorms through early Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059-066-
073>075.
&&
SYNOPSIS...Hatzos
NEAR TERM...Hatzos
SHORT TERM...Hatzos
LONG TERM...Sites
AVIATION...HatzosHazardous weather outlook, Jul 13, 10:02 AM EDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1002 AM EDT Thu Jul 13 2017 INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>056-060>065- 070>072-077-141415- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton- 1002 AM EDT Thu Jul 13 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms are expected at times today and tonight. In addition to the threat for flash flooding, some of these storms may become severe, with a primary threat of damaging wind. The most likely timing for severe weather will be from early afternoon through mid evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, and spotters are encouraged to report rainfall totals to the National Weather Service. KYZ091>093-OHZ073-074-078>082-088-141415- Boone-Kenton-Campbell-Ross-Hocking-Clermont-Brown-Highland-Adams- Pike-Scioto- 1002 AM EDT Thu Jul 13 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms are expected at times today and tonight. In addition to the threat for flash flooding, some of these storms may become severe, with a primary threat of damaging wind. The most likely timing for severe weather will be from early afternoon through mid evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will continue on Friday morning, ending by mid afternoon. A few storms may produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, and spotters are encouraged to report rainfall totals to the National Weather Service. INZ080-KYZ089-090-094>100-141415- Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson- Mason-Lewis- 1002 AM EDT Thu Jul 13 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky and Northern Kentucky. .DAY ONE...Today and Tonight. Heat indices this afternoon will rise into the middle to upper 90s. Thunderstorms are expected at times today and tonight. Some of these storms may produce very heavy rainfall, which could lead to localized flash flooding. In addition, some of these storms may become severe, with a primary threat of damaging wind. The most likely timing for severe weather will be from mid afternoon through late evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will continue on Friday morning, ending by mid afternoon. A few storms may produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, and spotters are encouraged to report rainfall totals to the National Weather Service. HATZOS
In the hours before
Special weather statement, Jul 13, 3:34 PM EDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Wilmington OH 334 PM EDT THU JUL 13 2017 OHZ071-072-078>080-132000- Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH- 334 PM EDT THU JUL 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT... NORTHWESTERN BROWN...SOUTHEASTERN WARREN...SOUTHWESTERN CLINTON AND WEST CENTRAL HIGHLAND COUNTIES UNTIL 400 PM EDT... At 334 PM EDT, radar indicated a strong thunderstorm over Blanchester, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Blanchester, Lynchburg, Russell, Woodville, Martinsville, Fayetteville, Midland, St. Martin, Westboro, Cuba, Morrisville, Edenton, Lake Lorelei and Chasetown. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3914 8401 3927 8408 3941 8379 3922 8371 TIME...MOT...LOC 1934Z 250DEG 21KT 3926 8398 Binau
Special weather statement, Jul 13, 4:28 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
428 PM EDT THU JUL 13 2017
OHZ079>082-132100-
Pike OH-Highland OH-Adams OH-Brown OH-
428 PM EDT THU JUL 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BROWN...
NORTHWESTERN ADAMS...NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND
COUNTIES UNTIL 500 PM EDT...
At 427 PM EDT, radar indicated strong thunderstorms along a line
extending from near Hillsboro to Higginsport, moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Maysville, Hillsboro, Georgetown, West Union, Peebles, Ripley,
Aberdeen, Augusta, Winchester, Marshall, Sardinia, Seaman, Kincaid
Springs, Belfast, Rocky Fork Point, Highland Holiday, Cynthiana, New
Market, Emerald and Decatur.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3866 8377 3870 8379 3872 8383 3876 8387
3879 8395 3877 8405 3880 8405 3922 8360
3922 8335 3920 8335 3919 8314 3864 8370
TIME...MOT...LOC 2027Z 290DEG 20KT 3915 8359 3879 8397
BinauLocal storm report, Jul 13, 4:39 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLOOD REYNOLDSBURG 39.96N 82.80W
07/13/2017 FRANKLIN OH EMERGENCY MNGR
FOUR FAMILIES WERE EVACUATED FROM AN APARTMENT COMPLEX
NEAR A CREEK.
&&
JOHNFLocal storm report, Jul 13, 5:00 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG LAURELVILLE 39.47N 82.74W
07/13/2017 HOCKING OH LAW ENFORCEMENT
ONE TREE DOWN.
&&
ANOVAKSpecial weather statement, Jul 13, 5:15 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Wilmington OH 515 PM EDT THU JUL 13 2017 OHZ054-063-132145- Fayette OH-Madison OH- 515 PM EDT THU JUL 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAYETTE AND SOUTHEASTERN MADISON COUNTIES UNTIL 545 PM EDT... At 515 PM EDT, radar indicated a strong thunderstorm near Jeffersonville, moving northeast at 25 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... London, Mount Sterling, Midway, Newport, Chenoweth, Interstate 71 at State Route 38, Madison Lake and Bookwalter. This includes I-71 in Ohio between mile markers 73 and 85. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3967 8351 3973 8357 3992 8339 3971 8325 TIME...MOT...LOC 2115Z 231DEG 22KT 3972 8349 Binau
Special weather statement, Jul 13, 5:23 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT THU JUL 13 2017
KYZ097>099-OHZ079-081-132200-
Robertson KY-Mason KY-Bracken KY-Adams OH-Brown OH-
523 PM EDT THU JUL 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MASON...ROBERTSON...
EASTERN BRACKEN...SOUTHERN BROWN AND SOUTHWESTERN ADAMS COUNTIES
UNTIL 600 PM EDT...
At 523 PM EDT, radar indicated strong thunderstorms along a line
extending from near Ripley to 7 miles northwest of Fairview, moving
east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Maysville, Washington, Ripley, Aberdeen, Lewisburg, Higginsport,
Mount Olivet, Dover, Germantown, Sardis, Murphysville, Alhambra,
Bradysville, Stonewall, Mays Lick, Bentonville, Helena, South Ripley,
Tuckahoe and Minerva.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3848 8411 3879 8397 3882 8357 3850 8372
3849 8376 3849 8393 3848 8394
TIME...MOT...LOC 2123Z 272DEG 21KT 3872 8392 3855 8400
BinauThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:08 AM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 13, 5:12 AM EDT | Flash Flood Warning | ILN | Hardin | 3 hr |
| Jul 13, 8:08 AM EDT | Areal Flood Warning | ILN | Hardin | 6 hr |
| Jul 13, 9:14 AM EDT | Areal Flood Advisory | ILN | Butler, Warren | 3 hr |
| Jul 13, 9:38 AM EDT | Flash Flood Warning | ILN | Butler, Warren | 3 hr |
| Jul 13, 9:50 AM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Jul 13, 9:55 AM EDT | Special Weather Statement | ILN | Pickaway | 35 min |
| Jul 13, 10:59 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Pickaway | 3 hr |
| Jul 13, 11:35 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Jul 13, 11:48 AM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 3 hr |
| Jul 13, 11:53 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 3 hr |
| Jul 13, 12:17 PM EDT | Flash Flood Warning | ILN | Franklin, Licking | 3 hr |
| Jul 13, 1:19 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 3 hr |
| Jul 13, 1:30 PM EDT | Special Weather Statement | ILN | Greene | 45 min |
| Jul 13, 2:01 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 29 min |
| Jul 13, 2:07 PM EDT | River Flood Advisory | ILN | Delaware, Franklin | 6 hr |
| Jul 13, 2:13 PM EDT | Special Weather Statement | ILN | Fayette | 47 min |
| Jul 13, 2:43 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Hocking, Madison, Pickaway | 2 hr |
| Jul 13, 2:49 PM EDT | Areal Flood Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 65 hr |
| Jul 13, 3:16 PM EDT | Special Weather Statement | ILN | Hocking | 44 min |
| Jul 13, 3:19 PM EDT | Special Weather Statement | ILN | Clermont | 41 min |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 33 min |
| Jul 13, 3:34 PM EDT | Special Weather Statement | ILN | Clinton | 26 min |
| Jul 13, 3:42 PM EDT | Areal Flood Warning | ILN | Fairfield, Pickaway | 24 hr |
| Jul 13, 4:05 PM EDT | Areal Flood Warning | ILN | Licking | 24 hr |
| Jul 13, 4:28 PM EDT | Special Weather Statement | ILN | Brown, Highland | 32 min |
| Jul 13, 5:15 PM EDT | Special Weather Statement | ILN | Madison | 30 min |
| Jul 13, 5:31 PM EDT | River Flood Warning | ILN | Hocking | 35 hr |
| Jul 13, 5:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 25 min |
| Jul 13, 5:37 PM EDT | Special Weather Statement | ILN | Franklin | 38 min |
| Jul 13, 6:12 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jul 13, 6:44 PM EDT | Special Weather Statement | ILN | Licking | 31 min |
| Jul 13, 7:06 PM EDT | Areal Flood Advisory | ILN | Logan, Shelby | 3 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.